# SDR QR9R2025100900003

- Difficulty date: October 9, 2025
- Submitted: October 9, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9825
- Aircraft time: 3,538 hours
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: 3130012021200
- Part serial: 47961
- Condition: Faulty
- Location: Nr 4
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR W5000 RADIO TURNED ON AND OFF REPEATEDLY. REMOVED AND REPLACED C-5000 FM CONTROL PANEL; MOC OKAY.
